I am in day 10 of Cymbalta withdrawal after taking 30 mg for 10 days and stopping because of intolerable side effects. My days seem to be a little better but shortly after I go to bed all of the symptoms flare up... I E nausea pain in my bowels ( have had bad constipation)shortness of breath headache, pins and needles achey /restless leg insomnia etc. This happens on and off all night Any thoughts?
I don’t know if it is one of these or the combination, but these are the supplements I took two days after stopping Cymbalta cold turkey. The brains zaps were gone in two days and I feel great.
DL-Phenylalanine powder from amazon
DMAE powder from amazon
Cognitex by life extension
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 5 Nov 2018 • 24 answers
Updated 8 Dec 2014 • 2 answers
Updated 2 Oct 2017 • 1 answer
Updated 16 Jun 2018 • 2 answers
Updated 25 Sep 2018 • 2 answers